Optimal strategies for adaptive zero-sum average Markov games

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)
Original languageAmerican English
Pages (from-to)44-56
Number of pages13
JournalJournal of Mathematical Analysis and Applications
DOIs
StatePublished - 1 Jun 2013

Fingerprint

Zero-sum
Optimal Strategy
Game
Statistical Estimation
Random Vector
Identically distributed
Person
Discrete-time
Disturbance
Unknown
Optimization
Class

Cite this

@article{26ad732a4f6c4b8298f69178bdca8066,
title = "Optimal strategies for adaptive zero-sum average Markov games",
author = "Minj{\'a}rez-Sosa, {J. Adolfo} and {\'O}scar Vega-Amaya",
year = "2013",
month = "6",
day = "1",
doi = "10.1016/j.jmaa.2012.12.011",
language = "American English",
pages = "44--56",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",

}

Optimal strategies for adaptive zero-sum average Markov games. / Minjárez-Sosa, J. Adolfo; Vega-Amaya, Óscar.

In: Journal of Mathematical Analysis and Applications, 01.06.2013, p. 44-56.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Optimal strategies for adaptive zero-sum average Markov games

AU - Minjárez-Sosa, J. Adolfo

AU - Vega-Amaya, Óscar

PY - 2013/6/1

Y1 - 2013/6/1

U2 - 10.1016/j.jmaa.2012.12.011

DO - 10.1016/j.jmaa.2012.12.011

M3 - Article

SP - 44

EP - 56

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

ER -